Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Medts, Tom de, 1980- author.

Title An algebraic structure for Moufang quadrangles / Tom de Medts.

Publication Info. Providence, Rhode Island : American Mathematical Society, [2005]
2005

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (114 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 818
Memoirs of the American Mathematical Society ; no. 818.
Note "Volume 173, number 818 (third of 5 numbers)."
Bibliography Includes bibliographical references (page 99).
Note Description based on print version record.
Subject Finite generalized quadrangles.
Finite geometries.
Rings (Algebra)
Genre/Form Electronic books.
Other Form: Print version: Medts, Tom de. Algebraic structure for Moufang quadrangles. Providence, Rhode Island : American Mathematical Society, [2005] vi, 99 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 818 9780821836088
ISBN 0821836080 (pbk. : alk. paper)
9780821836088
9781470404192 (e-book)

 
    
Available items only